RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 1, Pages 103–122 (Mi izv2531)  

Plurisubharmonic functions in tubular radial domains. II

V. S. Vladimirov


Abstract: For plurisubharmonic functions in a convex radial tubular domain of growth of order $p$ with respect to the imaginary part, we study various growth indexes. The results of this study are then applied to establish a connection between the growth of the Fourier–Laplace transform of a generalized function and the properties of its decrease.

Full text: PDF file (1707 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:1, 95–112

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 32U05, 31C10, 32A07, 44A15, 44A10, 42B10
Received: 04.04.1966

Citation: V. S. Vladimirov, “Plurisubharmonic functions in tubular radial domains. II”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967), 103–122; Math. USSR-Izv., 1:1 (1967), 95–112

Citation in format AMSBIB
\Bibitem{Vla67}
\by V.~S.~Vladimirov
\paper Plurisubharmonic functions in tubular radial domains.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 1
\pages 103--122
\mathnet{http://mi.mathnet.ru/izv2531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210920}
\zmath{https://zbmath.org/?q=an:0155.44201|0164.42002}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 1
\pages 95--112
\crossref{https://doi.org/10.1070/IM1967v001n01ABEH000549}


Linking options:
  • http://mi.mathnet.ru/eng/izv2531
  • http://mi.mathnet.ru/eng/izv/v31/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:54
    References:44
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019